# SDR HEEA083053

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Impeller
- Part number: 206061432117
- Condition: Defective
- Location: T/R Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLOWER IMPELLER DEFECTIVE.
